# SDR 00FDEA00065

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 655851311
- Condition: Missing
- Location: Bs 846 - 870
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON WALK-AROUND, AFT ARRIVAL FOUND AIR CONDITIONING ACCESS PNL 3454 MISSING.  *S/D*  REPLACED ACCESS PNL PER MM 53-50-00.
